Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X



Optimal distribution of knots for tensor-product spline approximation

Authors: Nira Dyn and Itai Yad-Shalom
Journal: Quart. Appl. Math. 49 (1991), 19-27
MSC: Primary 41A15
DOI: https://doi.org/10.1090/qam/1096229
MathSciNet review: MR1096229
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: This paper deals with optimal asymptotic distribution of knots for various types of spline approximations.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 41A15

Retrieve articles in all journals with MSC: 41A15

Additional Information

DOI: https://doi.org/10.1090/qam/1096229
Article copyright: © Copyright 1991 American Mathematical Society

American Mathematical Society